This is my first time posting. I admit I'm having trouble reading the some of the posts because I'm not familiar with the acronyms. Maybe someone can fill me in on the commons ones.
Anyway, right now I'm getting ready for my 3rd IUI. We tried clomid with the first two and our last ditch effort to conceive will be this round with injectable. Just wondering if anyone else has taken ganirelix? I am doing that plus the bravelle right now. After my first shot of the ganirelix, I feel bloated and my left side feels crampy. Could be something else going on, but just wondering if anyone else has experienced this.
Some background, I'm 35 and hubby is 32. Dr. has found nothing wrong with either of us, but we've been married for almost 2 years and no baby even though we've been trying. I cannot believe how frustrating this is. I would feel better about things if we knew what was wrong!
Robin, welcome to the board. Glad you could join us but sorry for your situation. I know IF sucks. The most common aconyms and their meaning can be found on one of the threads on top of the board, there's a whole list of them. The gals (and sometimes guys) on this board are so sweet and always so supportive. I cannot imagine going thru this IF jouney without them.
I'm in the same situation as you, sort of. There's nothing wrong with either DH nor I and we've been ttc for 4 years now. This is our third and final IUI with injections. I'm not familiar with Bravelle or Ganirelix, I'm currently using Follistim. There is praobably someone on this board who may be more familiar with those meds. Sorry I can't offer more help but I wanted to welcome you.
Hi Robin!! I just wanted to welcome you to the board!! Pinkie gave you wonderful information, so I won't repeat it (info regarding the acronyms....I have no idea about IUI and injectables) but I just wanted to stop by and say welcome!
Welcome to the boards. I'm sorry that you and DH have been dealing with IF, and I wish you all the best this cycle.
I did three rounds of clomid and three rounds of injectables (gonal-f/hcg trigger), so I'm not familiar with the meds that you are taking, but as Pinkie said, I'm sure there is someone on this board that will be able to offer you some great information regarding those meds. Everyone here is so super supportive, they have all been more helpful than I could have ever imagined.
I wish you the best for this cycle, and I truly hope that this is it for you!
Thanks for making me feel welcome. I'm sure everyone else here feels the same about the IF journey. You NEED to talk about it, but most people get bored listening fairly quickly. My hubby hasn't a clue what I'm going through.
I'm doing fine with the injections. Not so fun, but not a big deal to me anymore really. A few of them give me red welts for about an hour, but I can live with that. And I only have THREE more shots to go before I'm done.
I saw the Dr. today and she did an ultrasound. Said my uterus looks "Lovely" and that I had two mature follicles, one on the right and the other on the left side and a few intermediate sized ones as well. I'm hoping this time to be sucessful. The IUI is scheduled for Thursday and then the dreaded 2ww. (Got all the abbreviations down, thanks for showing me where to find them.)
I think the 2WW is the hardest part, so I'm sure I'll be signing in a lot after this weekend.
Hi Robin and welcome to the boards. I am also not familiar with the med you are taking. I took the same as Kelley (Gonal-F and ovidrel HCG trigger shot). But I am sure that someone here has done them( like pinkie and Kelley said.
It looks like you have a god chance this month with your follies looking so good. I'll be keeping fingers crossed for you. Good luck with your 2ww I hope you will be posting a BFP soon.
I am glad that you have found the list of abbreviations.
i didn't take the same injectables as you are for my iui cycle, but i had the same crampy feeling as you describe. (i used follistim and ovidrel.) my RE and nurse told me that these are common side effects. in case they get worse, you may want to ask your doctor.
i know that each time the cycle didn't work, i, too, would wonder, what went wroing this time.